RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Graphs Comb., 2014, том 30, выпуск 5, страницы 1249–1260 (Mi grc1)  

Coloring non-uniform hypergraphs without short cycles

Dmitry A. Shabanovab

a Department of Probability Theory, Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia
b Department of Discrete Mathematics, Faculty of Innovations and High Technology, Moscow Institute of Physics and Technology, Moscow Region, Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 12-01-00683-a
Министерство образования и науки Российской Федерации NSh-2519.2012.1
MK-1122.2012.1
The work was supported by Russian Foundation of Fundamental Research (grant 12-01-00683-a), Program of Support of Leading Scientific Schools (grant NSh-2519.2012.1) and by the grant of the President of Russian Federation MK-1122.2012.1.


DOI: https://doi.org/10.1007/s00373-013-1333-9


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 29.03.2011
Принята в печать:05.04.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/grc1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019